# SDR IPXA2021052069626

- Difficulty date: May 20, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 18,561 hours, 11,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVACUATION SLIDE/SLIDE RAFT RLEASE WARNING SYSTEM LIGHT INOP. DEFERRED EVACUATION SLIDE/SLIDE RAFT RELEASE WARNING SYSTEM LIGHT IAW MEL 52 73 01 1 ASSIGNED M 744891 PLACARD INSTALLED X2RESET CANNON PLUG ON AUTONOMOUS PWR SUPPLY 70WN OPS CHECK GOOD PER MM 52-73-00-501.
